Follow
Francesco Fasso
Francesco Fasso
Verified email at math.unipd.it - Homepage
Title
Cited by
Cited by
Year
Superintegrable Hamiltonian systems: geometry and perturbations
F Fasso`
Acta Applicandae Mathematica 87 (1-3), 93-121, 2005
1042005
Nekhoroshev-stability of elliptic equilibria of Hamiltonian systems
F FassÚ, M Guzzo, G Benettin
Communications in mathematical physics 197 (2), 347-360, 1998
911998
Nekhoroshev-stability of and in the spatial restricted three-body problem
G Benettin, F FassÚ, M Guzzo
Regular and chaotic dynamics 3 (3), 56-72, 1998
811998
Lie series method for vector fields and Hamiltonian perturbation theory
F FassÚ
Zeitschrift fŁr angewandte Mathematik und Physik ZAMP 41 (6), 843-864, 1990
601990
Geometry of KAM tori for nearly integrable Hamiltonian systems
H Broer, R Cushman, F Fasso, F Takens
Ergodic Theory and Dynamical Systems 27 (3), 725-741, 2007
492007
On the Stability of Elliptic Equilibria
M Guzzo, F Fasso`, G Benettin
Mathematical Physics Electronic Journal 4, Paper 1, 16 pages, 1998
491998
Fast rotations of the rigid body: a study by Hamiltonian perturbation theory. Part I
G Benettin, F FassÚ
Nonlinearity 9 (1), 137, 1996
481996
The exact computation of the free rigid body motion and its use in splitting methods
E Celledoni, F FassÚ, N SšfstrŲm, A Zanna
SIAM Journal on Scientific Computing 30 (4), 2084-2112, 2008
412008
Stability properties of the Riemann ellipsoids
F Fasso, D Lewis
Archive for rational mechanics and analysis 158 (4), 259-292, 2001
402001
The Euler-Poinsot top: A non-commutatively integrable system without global action-angle coordinates
F FassÚ
Zeitschrift fŁr angewandte Mathematik und Physik ZAMP 47 (6), 953-976, 1996
401996
Fast rotations of the rigid body: A study by Hamiltonian perturbation theory. Part II: Gyroscopic rotations
G Benettin, F FassÚ, M Guzzo
Nonlinearity 10 (6), 1695, 1997
361997
Conservation of energy and momenta in nonholonomic systems with affine constraints
F FassÚ, N Sansonetto
Regular and Chaotic Dynamics 20, 449-462, 2015
352015
Periodic flows, rank-two Poisson structures, and nonholonomic mechanics
F Fasso, A Giacobbe, N Sansonetto
Regular and Chaotic Dynamics 10 (3), 267-284, 2005
342005
A changing-chart symplectic algorithm for rigid bodies and other Hamiltonian systems on manifolds
G Benettin, AM Cherubini, F FassÚ
SIAM Journal on Scientific Computing 23 (4), 1189-1203, 2001
322001
Hamiltonian perturbation theory on a manifold
F FassÚ
Celestial Mechanics and Dynamical Astronomy 62 (1), 43-69, 1995
311995
Moving energies as first integrals of nonholonomic systems with affine constraints
F Fasso, LC GarcŪa-Naranjo, N Sansonetto
Nonlinearity 31 (3), 755, 2018
252018
Conservation of `moving 'energy in nonholonomic systems with affine constraints and integrability of spheres on rotating surfaces
F FassÚ, N Sansonetto
arXiv preprint arXiv:1503.06661, 2015
252015
Comparison of splitting algorithms for the rigid body
F FassÚ
Journal of computational physics 189 (2), 527-538, 2003
252003
From Hamiltonian perturbation theory to symplectic integrators and back
G Benettin, F FassÚ
Applied numerical mathematics 29 (1), 73-87, 1999
251999
Quasi-periodicity of motions and complete integrability of Hamiltonian systems
F Fasso
Ergodic Theory and Dynamical Systems 18 (6), 1349-1362, 1998
211998
The system can't perform the operation now. Try again later.
Articles 1–20